Coincidence and Fixed Points of Nonexpansive Type Multivalued and Single Valued Maps

Authors

  • Pankaj Kumar Jhade NRI Institute of Information Science and Technology, Bhopal(MP)-India-462026
  • A. S. Saluja J. H. Government Postgraduate College Betul(MP) India-460001
  • Renu Kushwah

Keywords:

Coincidence and fixed points, nonexpansive mappings, compatible mappings, T-orbitally complete, (T, f)-orbitally complete.

Abstract

Fixed point theory of nonexpansive and nonexpansive type single and multivalued mappings provides techniques for solving a variety of applied problems in mathematical sciences and engineering. In this paper we consider the existence of coincidences and fixed points of nonexpansive type conditions satisfied by multivalued and single valued maps and prove some fixed point theorems for nonexpansive type single and multivalued mappings.

Author Biography

Pankaj Kumar Jhade, NRI Institute of Information Science and Technology, Bhopal(MP)-India-462026

Downloads

How to Cite

Jhade, P. K., Saluja, A. S., & Kushwah, R. (2011). Coincidence and Fixed Points of Nonexpansive Type Multivalued and Single Valued Maps. European Journal of Pure and Applied Mathematics, 4(4), 330–339. Retrieved from https://ejpam.com/index.php/ejpam/article/view/975